MathSciNet Relay Station
MathSciNet bibliographic data
MR1045145 35B05 (35Q55)
Ogawa, Takayoshi; Tsutsumi, Yoshio Blow-up of $H^1$ solutions for the one-dimensional nonlinear Schrödinger equation with critical power nonlinearity. Proc. Amer. Math. Soc. 111 (1991), no. 2, 487–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement